# SDR 97UAL900364

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve Body
- Part number: 60B9260513
- Condition: Broken
- Location: Ctr Fuel Tank
- Part time: 30,825 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER.  *S/D*  THE SHAFTS TO BOTH JETTISON TRANSFER VALVES IN THE CENTER TANK WERE BROKEN.  DUE TO PRESSURE IN THE MANIFOLD, THE VALVE BODY WAS FREE TO FLOP OPEN AND CAUSED THE FUEL IMBALANCE PROBLEM.  REPLACED TRANSFER VALVES, OPERATION CHECKS NORMAL.
